Differential and Integral Equations

On nonuniform asymptotic stability for nonautonomous functional-differential equations

T. A. Burton and L. Hatvani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 285-293.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586144

Mathematical Reviews number (MathSciNet)
MR1025179

Zentralblatt MATH identifier
0736.34068

Subjects
Primary: 34K20: Stability theory
Secondary: 34K25: Asymptotic theory

Citation

Burton, T. A.; Hatvani, L. On nonuniform asymptotic stability for nonautonomous functional-differential equations. Differential Integral Equations 3 (1990), no. 2, 285--293. https://projecteuclid.org/euclid.die/1371586144


Export citation